# SDR SWIA200719312

- Difficulty date: November 21, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 8,488 hours, 5,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS 280 IS CRACKED AT LBL 9 AND RBL 9, FOUND AT C-CHECK.  REPLACED FLOOR SUPPORT AS PER CRJ700/900 SRM 51-23-00 PG 9-10 AND 51-42-06 PG 7-8.
